# SDR 06FDEA0811

- Difficulty date: February 23, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74022
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION CARRIED OUT ON RT LOWER SKINS   PANEL/ACCESS DOOR CUT-OUT BETWEEN STA XORS = 683.4 AND XORS = 713.6 - FASTENER HOLES FOUND CRACK INDICATIONS ON QTY: 02 EA. HOLES. REPAIR CARRIED OUT AS PER FEDEX E.A 1-5710-90773.
